# SDR COMA2009050750131

- Difficulty date: May 5, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 32,108 hours, 28,047 cycles
- Engine: Ge CF343A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9799981
- Part serial: 1860
- Condition: Failed
- Location: Lt Engine
- Part time: 5,330 hours, 4,208 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EN ROUTE FROM JFK TO CLE LEFT 10TH STAGE BLEED VALVE FAILED TO OPEN.  EMERGENCY DECLARED, A/C LANDED SAFELY AT CLE.  REMOVED AND REPLACED LEFT 10TH STAGE BLEED VALVE.
